# SDR SWIA200413996

- Difficulty date: October 20, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 27,383 hours, 36,138 cycles
- Engine: Pwa PW118A
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10055
- Condition: Binding
- Location: Rudder Pedal
- Part time: 1,361 hours, 1,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT RUDDER PEDAL BINDING AT MID AND BOTTOM TRAVEL.  REPLACED RUDDER SERVO MOTOR.  OPERATIONAL TEST GOOD.
